# SDR UPS00831683

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 975329424
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 RIGHT WING L/E RIB ATTACH ANGLE IS CRACKED.  REMOVED, FABRICATED, AND REPLACED ANGLE IAW DWG 9753294, AND SRM 51-1-20D.
